Follow
ting yan
ting yan
Department of Statistics, Central China Normal University
Verified email at mail.ccnu.edu.cn - Homepage
Title
Cited by
Cited by
Year
A central limit theorem in the β-model for undirected random graphs with a diverging number of vertices
T Yan, J Xu
Biometrika 100 (2), 519-524, 2013
852013
Asymptotics in directed exponential random graph models with an increasing bi-degree sequence
T Yan, C Leng, J Zhu
Annals of Statistics 44, 31-57, 2016
692016
Statistical inference in a directed network model with covariates
T Yan, B Jiang, SE Fienberg, C Leng
Journal of the American Statistical Association 114 (526), 857-868, 2019
632019
Asymptotic normality in the maximum entropy models on graphs with an increasing number of parameters
T Yan, Y Zhao, H Qin
Journal of Multivariate Analysis 133, 61-76, 2015
322015
Asymptotics in undirected random graph models parameterized by the strengths of vertices
HQHW Ting Yan
Statistica Sinica 26, 273-293, 2016
312016
Genetic association with multiple traits in the presence of population stratification
T Yan, Q Li, Y Li, Z Li, G Zheng
Genetic epidemiology 37 (6), 571-580, 2013
232013
Sparse paired comparisons in the Bradley-Terry model
T Yan, Y Yang, J Xu
Statistica Sinica, 1305-1318, 2012
232012
Corrected Bayesian information criterion for stochastic block models
J Hu, H Qin, T Yan, Y Zhao
Journal of the American Statistical Association 115 (532), 1771-1783, 2020
222020
Using maximum entry-wise deviation to test the goodness of fit for stochastic block models
J Hu, J Zhang, H Qin, T Yan, J Zhu
Journal of the American Statistical Association 116 (535), 1373-1382, 2021
172021
Multiparameter probability distributions for at-site frequency analysis of annual maximum wind speed with L-moments for parameter estimation
M Fawad, T Yan, L Chen, K Huang, VP Singh
Energy 181, 724-737, 2019
152019
Estimation of wind speed using regional frequency analysis based on linear‐moments
M Fawad, I Ahmad, FA Nadeem, T Yan, A Abbas
INTERNATIONAL JOURNAL OF CLIMATOLOGY, 2018
142018
A joint graphical model for inferring gene networks across multiple subpopulations and data types
YH Zhang X., Ou-Yang L., Yan T., Hu X.
IEEE Transactions on Cybernetics 51 (2), 1043-1055, 2021
11*2021
Ranking in the generalized Bradley-Terry models when the strong connection condition fails
T Yan
Communication in Statistics-Theory and Methods. 45, 344-358, 2016
112016
Asymptotic Theory for Differentially Private Generalized -models with Parameters Increasing
Y Fan, H Zhang, T Yan
arXiv preprint arXiv:2002.12733, 2020
102020
Affiliation networks with an increasing degree sequence
Y Zhang, X Qian, H Qin, T Yan
Communications in Statistics-Theory and Methods 46 (22), 11163-11180, 2017
72017
A note on a network model with degree heterogeneity and homophily
L Su, X Qian, T Yan
Statistics & Probability Letters 138, 27-30, 2018
62018
Directed networks with a differentially private bi-degree sequence
T Yan
arXiv preprint arXiv:1705.01715, 2017
62017
Limit theory of bivariate dual generalized order statistics with random index
MA Abd Elgawad, HM Barakat, H Qin, T Yan
Statistics 51 (3), 572-590, 2017
52017
Correcting for cryptic relatedness by a regression-based genomic control method
T Yan, B Hou, Y Yang
BMC genetics 10 (1), 1-7, 2009
52009
Genotypic Association Analysis Using Discordant‐Relative‐Pairs
T Yan, YN Yang, X Cheng, MM DeAngelis, J Hoh, H Zhang
Annals of Human Genetics 73 (1), 84-94, 2009
52009
The system can't perform the operation now. Try again later.
Articles 1–20